Alert archive / Alabama / Flash Flood Warnings in 2019
Flash Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jul 13, 2019, 12:36 PM CDT for Escambia County, Florida; Baldwin County, Escambia County, Mobile County, Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2019, 12:36 PM CDT (17:36 UTC)
- Expired
- Jul 13, 2019, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 33 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:30 PM CDT | COASTAL FLOOD | 1 Nne Downtown Mobile, AL | COASTAL FLOODING LEADING TO WATER COVERING THE COCHRANE CAUSEWAY NORTH OF BANKHEAD TUNNEL. PICTURES AND REPORTS VIA SOCIAL MEDIA. |
| Jul 13, 5:00 PM CDT | COASTAL FLOOD | Downtown Mobile, AL | COASTAL FLOODING ONGOING WITH SEVERAL ROADS UNDER WATER. REPORTS AND PICTURES/VIDEOS VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
370
WGUS54 KMOB 131736
FFWMOB
ALC003-053-097-FLC033-132330-
/O.NEW.KMOB.FF.W.0016.190713T1736Z-190713T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1236 PM CDT Sat Jul 13 2019
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Mobile County in southwestern Alabama...
Baldwin County in southwestern Alabama...
Western Escambia County in south central Alabama...
Northwestern Escambia County in northwestern Florida...
* Until 630 PM CDT.
* At 1235 PM CDT, Doppler radar indicated heavy rain across the
warned area. Up to three inches of rain have already fallen. Also
rainfall rates have been observed between two and three inches per
hour lcoally. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Gonzalez, Bay Minette, Atmore, Foley, Theodore,
Chickasaw, Satsuma, Spanish Fort, Grand Bay, Robertsdale,
Citronelle, Bayou La Batre and Creola.
LAT...LON 3040 8790 3047 8792 3048 8794 3055 8790
3066 8792 3066 8803 3037 8811 3040 8840
3108 8842 3115 8797 3114 8794 3116 8793
3115 8790 3116 8789 3114 8787 3116 8788
3125 8745 3058 8729 3034 8781
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:58 AM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jul 13, 6:58 AM CDT, 5 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
658 AM CDT Sat Jul 13 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Mostly MVFR cigs and visibilities through 14.12z.
Could see short periods of IFR cigs in heavy showers and
thunderstorms through 14.12z. Winds will be southeast at 20 to 25
with higher gusts...gusting to near 40 kts in most showers and
thunderstorms due to Tropical storm Barry. These conditions will
continue through 14.12z. 32/ee
&&
.PREV DISCUSSION... /issued 500 AM CDT Sat Jul 13 2019/
NEAR TERM /Now Through Saturday night/...Latest radar loops
continue to show bands of very heavy moving onshore mostly over
the western side of the forecast area this morning, generally
over most of Mobile Co AL stretching west over lower parts of
inland southeast MS. Latest hi res data show this trend continuing
mostly over the western half of the forecast area early today
then gradually shifting eastward this afternoon and tonight. The
main concern continues to be heavy rain from training cells over
the western half of the forecast area today leading to rainfall
rates between 2 to 3 inches per hour leading to some flash
flooding in these areas before the day in out. As a result a flash
flood watch will continue over western and coastal portions of
the forecast area through tonight.
Winds gusting to around 40 mph with most of this mornings
convection will also continue today possibly occurring away from
showers and thunderstorms also later today due to a tighter pres
gradient setting up across much of the region as Barry moves
onshore. As a result will continue with a wind advisory for the
coastal counties of AL stretching west over Stone and George
counties in southeast MS and east over the lower half of Escambia
county in NWFL.
Increased shear and instability is also noted this morning
continuing through tonight as Barry tracks northward over LA into
AR, possibly leading to some damaging wind gusts along with
isolated tornadoes. For now will continue to monitor the severe
threat with the best chance for widespread damage remaining to the
west over LA and MS closer to the center of Barry.
Temperatures will continue to be moderated today and tonight due
to cloudy skies and good mixing in the boundary layer. Highs today
will range from the lower to middle 80s to the west and the middle
to upper 80s to the east. Lows tonight will range from the lower
to middle 70s for most inland areas and the upper 70s to near 80
along the immediate coast. 32/ee
SHORT TERM /Sunday Through Monday night/...Conditions will begin
to improve on Sunday as Tropical Storm Barry moves well inland
over LA and AR. Scattered to numerous showers and thunderstorms
are still expected over the forecast area on Sun with the best
chance still remaining over the western half mostly due to the
position of Barry by this time frame. High rainfall totals mostly
from training cells will also continue leading to a Flash Flood
Watch continuing over western and coastal sections of the
forecast area through Sunday afternoon. With conditions slowly
improving to near normal temperatures will return to near seasonal
levels. 32/ee
LONG TERM /Tuesday Through Friday/...The region is expected to
return to a more typical diurnally driven convective pattern through
the Friday. The area will lie between an upper level high pressure
ridge over the western Atlantic and one extending from Texas
northward over the Rocky Mountain states. An upper level trough is
projected to move across the area from west to east Tuesday night
into Wednesday which may serve to provide some enhancement Wednesday
to afternoon convection. Following the passage of the front the
forecast area lies on the periphery of one of the ridges or in a COL
area through Friday. Temperatures during the period are projected to
trend near to a little warmer than climatological norms. /08
MARINE...Tropical Storm Barry, located within 50 nm south of the
Louisiana Gulf coast this morning, is expected to move northwest,
then north through the weekend. Bands of rain, gusty winds up to
40 to 50 knots, and high seas up to 14 feet are expected over
area waters into Sunday before conditions begin to ease. High
pressure then builds into the eastern Gulf and brings a light
southerly flow to the area waters early to mid next week. Highs
seas this weekend will ease to around 1 to 3 feet by Monday night.
A Tropical Storm warning continues over the open gulf waters from
Pascagoula to Pensacola out to 60 nm. A Small Craft Advisory
remains in effect for all other marine areas excluding
Choctawhatchee Bay. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Sunday afternoon for ALZ051-052-
261>266.
Wind Advisory until 7 PM CDT this evening for ALZ263>266.
High Rip Current Risk through Monday evening for ALZ265-266.
High Surf Advisory until 1 PM CDT Sunday for ALZ265-266.
Coastal Flood Advisory until 1 PM CDT Sunday for ALZ263>266.
FL...Flash Flood Watch through Sunday afternoon for FLZ201-202.
Wind Advisory until 7 PM CDT this evening for FLZ202-204.
High Rip Current Risk through Monday evening for FLZ202-204-206.
High Surf Advisory until 1 PM CDT Sunday for FLZ202-204-206.
Coastal Flood Advisory until 1 PM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch through Sunday afternoon for MSZ067-075-076-
078-079.
Wind Advisory until 7 PM CDT this evening for MSZ078-079.
GM...Small Craft Advisory until 1 PM CDT Sunday for GMZ630>634-655-
675.
Small Craft Advisory from 1 AM to 1 PM CDT Sunday for GMZ650-670.
Tropical Storm Warning for GMZ650-670.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jul 13, 9:17 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 917 AM CDT Sat Jul 13 2019 ALZ265-266-FLZ202-141430- Mobile Coastal-Baldwin Coastal-Escambia Coastal- 917 AM CDT Sat Jul 13 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. There is a marginal to slight risk of severe thunderstorms through tonight. Brief tornadoes and straight-line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Flash Flood Watch. Coastal Flood Advisory. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-141430- Mobile Central-Baldwin Central- 917 AM CDT Sat Jul 13 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. Wind Advisory. There is a marginal to slight risk of severe thunderstorms through tonight. Brief tornadoes and straight-line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weathBrief tornadoes and straight- line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. er.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051-052-261-262-FLZ201-MSZ067-075-076-141430- Choctaw-Washington-Mobile Inland-Baldwin Inland-Escambia Inland- Wayne-Perry-Greene- 917 AM CDT Sat Jul 13 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. There is a marginal to slight risk of severe thunderstorms through tonight. Brief tornadoes and straight-line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ053>060-FLZ203-205-141430- Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington- Santa Rosa Inland-Okaloosa Inland- 917 AM CDT Sat Jul 13 2019 Brief tornadoes and straight- line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. There is a marginal risk of severe thunderstorms along and west of a line from Thomasville, AL to Atmore, AL through tonight. Brief tornadoes and straight-line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ204-141430- Santa Rosa Coastal- 917 AM CDT Sat Jul 13 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ206-141430- Okaloosa Coastal- 917 AM CDT Sat Jul 13 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory.Brief tornadoes and straight- line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MSZ078-079-141430- Stone-George- 917 AM CDT Sat Jul 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Wind Advisory. There is a slight risk of severe thunderstorms through tonight. Brief tornadoes and straight-line damaging winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>634-655-675-141430- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 917 AM CDT Sat Jul 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. There is a marginal to slight risk of severe thunderstorms west of Navarre Beach through tonight. Waterspouts and strong gusty winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-670-141430- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 917 AM CDT Sat Jul 13 2019 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. Small Craft Advisory. There is a marginal to slight risk of severe thunderstorms through tonight. Waterspouts and strong gusty winds are possible with some of the stronger storms that develop in the rainbands associated with Tropical Storm Barry. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Warning. Small Craft Advisory. GMZ635-636-141430- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 917 AM CDT Sat Jul 13 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jul 13, 6:43 AM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
643 AM CDT Sat Jul 13 2019
ALZ266-131230-
Baldwin Coastal AL-
643 AM CDT Sat Jul 13 2019
...SHOWERS WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 730 AM CDT...
At 642 AM CDT, showers with weak rotation were located 9 miles
southeast of Fort Morgan, or 14 miles southeast of Dauphin Island,
moving north at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm. Brief
weak tornadoes may form with little to no advance warning.
Locations impacted include...
Fort Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers. Seek shelter if you see a waterspout
moving towards shore.
&&
LAT...LON 3023 8802 3024 8796 3024 8795 3025 8796
3026 8794 3024 8790 3024 8785 3025 8782
3026 8777 3024 8778 3024 8781 3023 8778
3023 8799 3022 8803
TIME...MOT...LOC 1142Z 186DEG 33KT 3011 8795
JLHSpecial weather statement, Jul 13, 6:52 AM CDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
652 AM CDT Sat Jul 13 2019
ALZ264-266-131230-
Baldwin Coastal AL-Baldwin Central AL-
652 AM CDT Sat Jul 13 2019
...SHOWERS WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 730 AM CDT...
At 651 AM CDT, showers with weak rotation located over Magnolia
Springs, or 7 miles west of Foley, moving north at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm. Brief
weak tornadoes may form with little to no advance warning.
Locations impacted include...
Daphne, Fairhope, Robertsdale, Loxley, Magnolia Springs, Summerdale
and Silverhill.
LAT...LON 3032 8780 3036 8784 3038 8783 3039 8781
3041 8782 3042 8783 3039 8785 3038 8784
3038 8785 3042 8791 3052 8792 3055 8790
3058 8791 3064 8792 3065 8791 3064 8766
3032 8770
TIME...MOT...LOC 1151Z 181DEG 27KT 3039 8781
JLHSpecial weather statement, Jul 13, 7:00 AM CDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
700 AM CDT Sat Jul 13 2019
ALZ263-265-131245-
Mobile Coastal AL-Mobile Central AL-
700 AM CDT Sat Jul 13 2019
...A SHOWER WITH ROTATION WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL MOBILE COUNTY UNTIL 745 AM CDT...
At 700 AM CDT, the strong thunderstorm was located near Alabama Port,
or 6 miles east of Bayou La Batre, moving north at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm. A
tornado may form with little to no advanced warning.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, Theodore, Coden,
I10 And I65, Mobile Regional Airport and Alabama Port.
LAT...LON 3035 8819 3036 8819 3038 8824 3071 8828
3072 8800 3070 8803 3069 8800 3069 8802
3068 8800 3067 8803 3068 8804 3066 8803
3064 8806 3061 8805 3057 8809 3036 8811
3034 8813 3034 8820
TIME...MOT...LOC 1200Z 181DEG 27KT 3041 8814
JLHLocal storm report, Jul 13, 7:35 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
735 AM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM TSTM WND GST 2 S BROOKLEY FIELD ASOS 30.58N 88.07W
07/13/2019 M49 MPH GMZ630 AL MESONET
WEATHERFLOW SITE AT THE BUCCANEER YACHT CLUB
RECORDED A WIND GUST OF 49 MPH WITHIN ONE
MILE OF THE COAST.
&&
DRJLocal storm report, Jul 13, 9:27 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
927 AM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM COASTAL FLOOD 2 S BAYOU LA BATRE 30.38N 88.25W
07/13/2019 MOBILE AL BROADCAST MEDIA
MEDIA REPORTS SHELL BELT ROAD AND CODEN BELT
ROAD ARE IMPASSABLE DUE TO FLOODING.
&&
DRJLocal storm report, Jul 13, 11:32 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1132 AM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM NON-TSTM WND GST 1 ENE PINTO ISLAND 30.68N 88.01W
07/13/2019 M43 MPH GMZ630 AL MESONET
WEATHERFLOW SITE RECORDED A WIND GUST OF 43
MPH AT USS ALABAMA.
&&
DRJThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:35 AM CDT | Special Weather Statement | MOB | Escambia | 55 min |
| Jul 13, 1:24 AM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Jul 13, 2:10 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jul 13, 2:21 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jul 13, 1:38 PM CDT | Tornado Warning | MOB | Escambia | 67 min |
| Jul 13, 5:15 PM CDT | Areal Flood Warning | MOB | Escambia | 15 hr |
| Jul 12, 7:00 PM CDT | Special Marine Warning | MOB | 45 min | |
| Jul 12, 7:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jul 12, 7:05 PM CDT | Special Marine Warning | MOB | 25 min | |
| Jul 12, 7:21 PM CDT | Special Marine Warning | MOB | 24 min | |
| Jul 12, 7:44 PM CDT | Special Marine Warning | MOB | 31 min | |
| Jul 12, 9:14 PM CDT | River Flood Warning | MOB | Mobile | 39 hr |
| Jul 12, 9:33 PM CDT | Special Marine Warning | MOB | 12 min | |
| Jul 12, 10:39 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jul 13, 12:37 AM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 13, 12:43 AM CDT | Special Marine Warning | MOB | 47 min | |
| Jul 13, 2:39 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 13, 2:43 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| Jul 13, 3:18 AM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jul 13, 4:03 AM CDT | Special Weather Statement | MOB | Baldwin | 42 min |
| Jul 13, 4:06 AM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 13, 4:45 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 13, 6:36 AM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jul 13, 6:43 AM CDT | Special Weather Statement | MOB | Baldwin | 47 min |
| Jul 13, 6:45 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 13, 6:52 AM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Jul 13, 7:00 AM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jul 13, 7:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 30 min |
| Jul 13, 8:46 AM CDT | Special Marine Warning | MOB | 119 min | |
| Jul 13, 12:56 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Jul 13, 12:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 13, 2:02 PM CDT | Tornado Warning | MOB | Conecuh, Escambia, Monroe | 35 min |
| Jul 13, 2:48 PM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jul 13, 2:54 PM CDT | Special Marine Warning | MOB | 96 min | |
| Jul 13, 3:14 PM CDT | River Flood Warning | MOB | Baldwin | 19 hr |
| Jul 13, 3:15 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 13, 5:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 13, 6:44 PM CDT | Special Weather Statement | MOB | Mobile | 16 min |
Nearby
Flash Flood Warnings in Alabama, 2019Flash Flood Warnings in Florida, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.